# SDR C2XA09TY108

- Difficulty date: June 12, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 16,853 hours, 8,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS FOR IAH - THE MAIN CABIN DOOR WOULD NOT SECURE.  MAINTENANCE LUBED THE DOOR AND OPS CHECKED GOOD, REL BY C3052.
